# SDR QXEA200701168

- Difficulty date: July 15, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 15,711 hours, 16,014 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Damaged
- Location: De Ice System
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SJC - ON FLIGHT 2453, AFTER SELECTING BOOT DE-ICE TO SLOW, RECEIVED A DE-ICE PRESSURE CAUTION LIGHT.  AFTER RUNNING CHECKLIST AND RE-SELECTING BOOTS ON, CAUTION LIGHT REAPPEARED AND ONE LIGHT ON OUTBOARD LEADING EDGE ON RIGHT SIDE DID NOT LIGHT ON FIRST CYCLE, BUT DID ON THE SECOND CYCLE.  MAINTENANCE INSTALLED PATCH ON BOOT.  LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
